# SDR EIAA2002127

- Difficulty date: November 8, 2002
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5714 · Wing, Center Box
- Part: Structure
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - FOUND MAIN DECK WING CENTER SECTION BODY STATION 1080 BBL 94L CORROSION.  REMOVED DAMAGE, NDT AREA, FABRICATED AND INSTALLED REPAIR PARTS PER ECRA 480-57-121-2. (M)
